# SDR AALA981186

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 4208030000
- Condition: Failed
- Location: Nr 1 Engine
- Component: Simmonds
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

MIA - FLT 0901 - AFTER TAKEOFF, EN ROUTE MIA/EZE, WITH THRUST SET AT TAKEOFF POWER, THE CREW RECEIVED A NR 1 FIRE WARNING.  CREW ACCOMPLISHED FULL FIRE CHECKLIST PROCEDURE.  DUMPED FUEL TO  MAXIMUM LANDING WEIGHT AND RETURNED TO MIA AND LANDED WITHOUT INCIDENT. TROUBLESHOT AND FOUND EXCESSIVE RESISTANCE ON UPPER RIGHT HAND A-LOOP.  REPLACED UPPER RIGHT HAND A-LOOP AND RIGHT HAND HARNESS AFT AND UPPER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
